# SDR AALA202109214760

- Difficulty date: September 18, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 53,610 hours, 33,721 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 DOOR SLIDE BUSTLE KNOCKED OFF BY SKY CHEF. REPLACED L2 DOOR SLIDE DECORATIVE COVER PER AMM 25-62-00-000-801A.
